# SDR USAA960668

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION MEASURING 16 INCHES TOTAL AREA LOCATED RBL 24, STATINO NR 328-344, SEAT TRACK.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  CORRODED SECTION REMOVED, NEW SECTION INSTALLED AS PER BOEING SRM 53-00-52 AND USAIR TYPICAL REPAIR 1, PG 202-205.  (M)
